# SDR C2XA03TY098

- Difficulty date: July 27, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 7,513 hours, 5,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1452542200
- Part serial: NA
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THE LT LAV SIDEWALL FLOOR SUPPORT HAD CORRODED NUT PLATED AND RIVETS FWD AND AFT.  MAINTENANCE REMOVED AND REPLACED THE LT LAV FLOOR SUPPORT WITH ALL NEW HARDWARE IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
